# SDR AALA202504049752

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 29,182 hours, 12,440 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS INTERMITTENT SULFUR LIKE ODOR AROUND AREA OF FORWARD SERVICE DOOR BY COAT CLOSET. ACCOMPLISHED JOB CARD 08L00021001. INSPECTED CABIN FOR SULFUR TYPE ODORS. UNABLE TO DUPLICATE. RAN PACKS SEVERAL MINUTES WHILE CYCLING TEMP FULL HOT AND COLD ALSO UNABLE TO DUPLICATE. SUSPECTAPU BLEED VALVE FAILING INTERMITTENTLY CAUSING SMELL THRU PACKS DUE TO HISTORY. APU ECU FLAGGING CODE 49-52238 IN HISTORY. REPEAT DISCREPANCY OF APU BLEED VALVE FAILING. REMOVED AND REPLACED APU BLEED AIR VALVE, PER AMM 49-52-11. OPERTIONAL AND LEAK CHEAKS NORMAL.
